Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How can i get rid from chicken pox scars ?

I have recently had chicken pox . Iam a female, 40 yrs old. The scars which were initially red are now slightly turning black... pls suggest a remedy vidya v
Asked On : Thu, 17 Feb 2011
Answers:  3 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi vidya;
since you had recent attack of chicken pox the scars will remain black for few days before they start fading & match your skin takes time & there is no immediate remedy.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hi Vidya.
Hope you are doing well. The blackness will eventually go. To hasten the process use suncross UVA lotion 2-3 times daily and kojivit cream once daily on the lesions. Wait for a month and then revert back to me.
Answered: Fri, 18 Feb 2011
I find this answer helpful
  User's Response
hi Doc,
Thank you very much for your advice.... shall try out the same and revert....
thank you once again

Answered: Sat, 19 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor